# SDR UIEA2019050304111

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 52,356 hours, 6,412 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 356412400
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND EICAS MSG "FIRE WHEEL WELL" DISPLAYED. ( PERFORMED WIRING CHECK IAW FIM 26-17 TASK 807 REV.95 AND FOUND SENSING ELEMENT M691A, M692A, M692B, M691B, M694A, M694B RESISTANCE LOW. REPLACED SENSING ELEMENT IAW AMM 26-17-02-004-001,  26-17-02-404-012 REV. 95 AND WDM 26-17-11 REV.44. PERFORMED OPERATIONAL TEST IAW AMM 26-17-00-705-001 REV. 93 AND THE RESULT WAS SATISFACTORY.  )
